Kernels of power series matrices
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Selected problems of mathematical physics and analysis, Tome 203 (1994), pp. 461-468
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1994_203_a35,
author = {D. Vogt},
title = {Kernels of power series matrices},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {461--468},
year = {1994},
volume = {203},
language = {en},
url = {http://geodesic.mathdoc.fr/item/TM_1994_203_a35/}
}
D. Vogt. Kernels of power series matrices. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Selected problems of mathematical physics and analysis, Tome 203 (1994), pp. 461-468. http://geodesic.mathdoc.fr/item/TM_1994_203_a35/